Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i1.20
pages 27-34

Mathematical Modeling of Process of Filtration Consolidation of Saturated with Binary Saline Solutions Porous Media under Conditions of Relaxation Filtration

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

RÉSUMÉ

We derive mathematical model describing dynamics of filtration consolidation process of deformed porous massif saturated with binary saline solution under conditions of relaxation filtration. The corresponding nonlinear boundary-value problem of consolidation of massif over non-penetrable foundation is formulated. We present algorithm of obtaining its approximate solution and also results of numerical implementation of the algorithm.